# SDR SWAA2019061933927

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 30,996 hours, 23,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 411A27811
- Condition: Loose
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H OVERWING EXIT ESCAPE STRAP COVER LOOSE    SECURED COVER PER SIP.
